Alert archive / Missouri / Flash Flood Watches in 2020

Flash Flood Watch 5, NWS St. Louis, MO

June 7, 202017 counties in Missouri

NWS St. Louis, MO issued this flash flood watch at Jun 7, 2020, 2:26 PM CDT for 17 counties in Missouri. It took effect at Jun 8, 2020, 7:00 PM CDT. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Jun 7, 2020, 2:26 PM CDT (19:26 UTC)
In effect from
Jun 8, 2020, 7:00 PM CDT
Expired
Jun 9, 2020, 2:29 PM CDT
In force
19 hr
Issued by
NWS St. Louis, MO
Flood severity
None

Counties Audrain County, MO, Boone County, MO, Callaway County, MO, Cole County, MO, Crawford County, MO, Gasconade County, MO, Iron County, MO, Knox County, MO, Lewis County, MO, Madison County, MO, Marion County, MO, Moniteau County, MO, Monroe County, MO, Osage County, MO, Ralls County, MO, Reynolds County, MO, Shelby County, MO

The radar

The St Louis radar (KLSX), 89 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.4 hours before the alert went out and 284 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2020-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 118 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2020-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -24 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
118 J/kg
Mixed-layer CIN
-427 J/kg
Mixed-layer LCL
1365 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-24 m²/s²
0-3 km storm-relative helicity
6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

941 
WGUS63 KLSX 071926
FFALSX

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Saint Louis MO
226 PM CDT Sun Jun 7 2020


MOZ072-084-085-099-080730-
/O.NEW.KLSX.FF.A.0005.200609T0000Z-200610T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Crawford MO-Iron MO-Madison MO-Reynolds MO-
226 PM CDT Sun Jun 7 2020

...FLASH FLOOD WATCH IN EFFECT FROM MONDAY EVENING THROUGH
TUESDAY EVENING...

The National Weather Service in Saint Louis has issued a

* Flash Flood Watch for portions of east central Missouri and 
  southeast Missouri...including the following counties...in 
  east central Missouri...Crawford MO. In southeast Missouri... 
  Iron MO...Madison MO and Reynolds MO. 

* from Monday evening through Tuesday evening

* 1 to 3 inches of rainfall with locally higher amounts possible
  in areas that already have saturated grounds.

* Heavy rainfall will result in flooding of low lying or poor 
  drainage areas...and ultimately dangerous flash flooding on 
  smaller creeks and streams. Significant rises on larger 
  streams and rivers will also be possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch is advanced notice that conditions are
favorable that may lead to flash flooding. People in the Watch
area, especially in flood prone areas, should use this time to
make preparations just in case. Stay informed, and be ready for
quick action if flooding is observed or if a Flash Flood Warning
is issued.

&&

$$

MOZ018-019-026-027-034-035-041-042-047>050-059-080730-
/O.NEW.KLSX.FF.A.0005.200609T0600Z-200610T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Knox MO-Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Gasconade MO-
Including the cities of Hannibal, Columbia, Mexico, 
Jefferson City, and Fulton
226 PM CDT Sun Jun 7 2020

...FLASH FLOOD WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH
TUESDAY EVENING...

The National Weather Service in Saint Louis has issued a

* Flash Flood Watch for portions of central Missouri...east 
  central Missouri and northeast Missouri...including the 
  following counties...in central Missouri...Audrain MO...Boone 
  MO...Callaway MO...Cole MO...Moniteau MO and Osage MO. In east 
  central Missouri...Gasconade MO. In northeast Missouri...Knox 
  MO...Lewis MO...Marion MO...Monroe MO...Ralls MO and Shelby 
  MO. 

* from late Monday night through Tuesday evening

* 1 to 3 inches of rainfall with locally higher amounts possible
  in areas that already have saturated grounds.

* Heavy rainfall will result in flooding of low lying or poor 
  drainage areas...and ultimately dangerous flash flooding on 
  smaller creeks and streams. Significant rises on larger 
  streams and rivers will also be possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch is advanced notice that conditions are
favorable that may lead to flash flooding. People in the Watch
area, especially in flood prone areas, should use this time to
make preparations just in case. Stay informed, and be ready for
quick action if flooding is observed or if a Flash Flood Warning
is issued.

&&

$$

Maples
5 follow-up statements
114 
WGUS63 KLSX 080843
FFALSX

Flood Watch
National Weather Service Saint Louis MO
343 AM CDT Mon Jun 8 2020


MOZ072-084-085-099-082045-
/O.CON.KLSX.FF.A.0005.200609T0000Z-200610T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Crawford MO-Iron MO-Madison MO-Reynolds MO-
343 AM CDT Mon Jun 8 2020

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH
TUESDAY EVENING...

The Flash Flood Watch continues for

* portions of east central Missouri and southeast Missouri... 
  including the following counties...in east central Missouri... 
  Crawford MO. In southeast Missouri...Iron MO...Madison MO and 
  Reynolds MO. 

* from this evening through Tuesday evening

* 1 to 3 inches of rainfall with locally higher amounts possible 
  in areas that already have saturated grounds. 

* Heavy rainfall will result in flooding of low lying or poor 
  drainage areas...and ultimately dangerous flash flooding on 
  smaller creeks and streams. Significant rises on larger 
  streams and rivers will also be possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch is advanced notice that conditions are
favorable that may lead to flash flooding. People in the Watch
area, especially in flood prone areas, should use this time to
make preparations just in case. Stay informed, and be ready for
quick action if flooding is observed or if a Flash Flood Warning
is issued.

&&

$$

MOZ018-019-026-027-034-035-041-042-047>050-059-082045-
/O.CON.KLSX.FF.A.0005.200609T0600Z-200610T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Knox MO-Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Gasconade MO-
Including the cities of Hannibal, Columbia, Mexico, 
Jefferson City, and Fulton
343 AM CDT Mon Jun 8 2020

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
TUESDAY EVENING...

The Flash Flood Watch continues for

* portions of central Missouri...east central Missouri and 
  northeast Missouri...including the following counties...in 
  central Missouri...Audrain MO...Boone MO...Callaway MO...Cole 
  MO...Moniteau MO and Osage MO. In east central Missouri... 
  Gasconade MO. In northeast Missouri...Knox MO...Lewis MO... 
  Marion MO...Monroe MO...Ralls MO and Shelby MO. 

* from late tonight through Tuesday evening

* 1 to 3 inches of rainfall with locally higher amounts possible 
  in areas that already have saturated grounds. 

* Heavy rainfall will result in flooding of low lying or poor 
  drainage areas...and ultimately dangerous flash flooding on 
  smaller creeks and streams. Significant rises on larger 
  streams and rivers will also be possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch is advanced notice that conditions are
favorable that may lead to flash flooding. People in the Watch
area, especially in flood prone areas, should use this time to
make preparations just in case. Stay informed, and be ready for
quick action if flooding is observed or if a Flash Flood Warning
is issued.

&&

$$

Byrd
284 
WGUS63 KLSX 081917
FFALSX

Flood Watch
National Weather Service Saint Louis MO
217 PM CDT Mon Jun 8 2020


MOZ072-084-085-099-090730-
/O.CON.KLSX.FF.A.0005.200609T0000Z-200610T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Crawford MO-Iron MO-Madison MO-Reynolds MO-
217 PM CDT Mon Jun 8 2020

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 7 PM CDT THIS EVENING
THROUGH TUESDAY EVENING...

The Flash Flood Watch continues for

* portions of east central Missouri and southeast Missouri... 
  including the following counties...in east central Missouri... 
  Crawford MO. In southeast Missouri...Iron MO...Madison MO and 
  Reynolds MO. 

* from 7 PM CDT this evening through Tuesday evening

* 1 to 3 inches of rainfall with locally higher amounts possible 
  in areas that already have saturated grounds. 

* Heavy rainfall will result in flooding of low lying or poor 
  drainage areas...and ultimately dangerous flash flooding on 
  smaller creeks and streams. Significant rises on larger 
  streams and rivers will also be possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch is advanced notice that conditions are
favorable that may lead to flash flooding. People in the Watch
area, especially in flood prone areas, should use this time to
make preparations just in case. Stay informed, and be ready for
quick action if flooding is observed or if a Flash Flood Warning
is issued.

&&

$$

MOZ018-019-026-027-034-035-041-042-047>050-059-090730-
/O.CON.KLSX.FF.A.0005.200609T0600Z-200610T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Knox MO-Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Gasconade MO-
Including the cities of Hannibal, Columbia, Mexico, 
Jefferson City, and Fulton
217 PM CDT Mon Jun 8 2020

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 1 AM CDT TUESDAY
THROUGH TUESDAY EVENING...

The Flash Flood Watch continues for

* portions of central Missouri...east central Missouri and 
  northeast Missouri...including the following counties...in 
  central Missouri...Audrain MO...Boone MO...Callaway MO...Cole 
  MO...Moniteau MO and Osage MO. In east central Missouri... 
  Gasconade MO. In northeast Missouri...Knox MO...Lewis MO... 
  Marion MO...Monroe MO...Ralls MO and Shelby MO. 

* from 1 AM CDT Tuesday through Tuesday evening

* 1 to 3 inches of rainfall with locally higher amounts possible 
  in areas that already have saturated grounds. 

* Heavy rainfall will result in flooding of low lying or poor 
  drainage areas...and ultimately dangerous flash flooding on 
  smaller creeks and streams. Significant rises on larger 
  streams and rivers will also be possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch is advanced notice that conditions are
favorable that may lead to flash flooding. People in the Watch
area, especially in flood prone areas, should use this time to
make preparations just in case. Stay informed, and be ready for
quick action if flooding is observed or if a Flash Flood Warning
is issued.

&&

$$

Maples
619 
WGUS63 KLSX 090808
FFALSX

Flood Watch
National Weather Service Saint Louis MO
308 AM CDT Tue Jun 9 2020


MOZ072-084-085-099-090915-
/O.CAN.KLSX.FF.A.0005.000000T0000Z-200610T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Crawford MO-Iron MO-Madison MO-Reynolds MO-
308 AM CDT Tue Jun 9 2020

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of southeast Missouri has 
been cancelled. The heavier rain has moved further west and north,
so the flash flood watch has been cancelled.

$$

MOZ018-019-026-027-034-035-041-042-047>050-059-092015-
/O.CON.KLSX.FF.A.0005.000000T0000Z-200610T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Knox MO-Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Gasconade MO-
Including the cities of Hannibal, Columbia, Mexico, 
Jefferson City, and Fulton
308 AM CDT Tue Jun 9 2020

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

The Flash Flood Watch continues for

* portions of central Missouri...east central Missouri and 
  northeast Missouri...including the following counties...in 
  central Missouri...Audrain MO...Boone MO...Callaway MO...Cole 
  MO...Moniteau MO and Osage MO. In east central Missouri... 
  Gasconade MO. In northeast Missouri...Knox MO...Lewis MO... 
  Marion MO...Monroe MO...Ralls MO and Shelby MO. 

* through this evening

* 1 to 2 inches of rainfall with locally higher amounts possible 
  in areas that already have saturated grounds. 

* Heavy rainfall will result in flooding of low lying or poor 
  drainage areas...and ultimately dangerous flash flooding on 
  smaller creeks and streams. Significant rises on larger 
  streams and rivers will also be possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch is advanced notice that conditions are
favorable that may lead to flash flooding. People in the Watch
area, especially in flood prone areas, should use this time to
make preparations just in case. Stay informed, and be ready for
quick action if flooding is observed or if a Flash Flood Warning
is issued.

&&

$$

Byrd
739 
WGUS63 KLSX 091626
FFALSX

Flood Watch
National Weather Service Saint Louis MO
1126 AM CDT Tue Jun 9 2020


MOZ041-047>050-059-091730-
/O.CAN.KLSX.FF.A.0005.000000T0000Z-200610T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Boone MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Gasconade MO-
Including the cities of Columbia, Jefferson City, and Fulton
1126 AM CDT Tue Jun 9 2020

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of central Missouri and east
central Missouri has been cancelled. Heavier rainfall rates
associated with the remnants of Cristobal have moved north of the
area.

$$

MOZ018-019-026-027-034-035-042-100000-
/O.CON.KLSX.FF.A.0005.000000T0000Z-200610T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Knox MO-Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-
Audrain MO-
Including the cities of Hannibal and Mexico
1126 AM CDT Tue Jun 9 2020

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

The Flash Flood Watch continues for

* portions of central Missouri and northeast Missouri... 
  including the following counties...in central Missouri... 
  Audrain MO. In northeast Missouri...Knox MO...Lewis MO... 
  Marion MO...Monroe MO...Ralls MO and Shelby MO. 

* until 7 PM CDT this evening

* Up to one inch of additional rainfall with locally higher 
  amounts possible in areas that already have saturated grounds. 

* Heavy rainfall will result in flooding of low lying or poor 
  drainage areas...and ultimately dangerous flash flooding on 
  smaller creeks and streams. Significant rises on larger 
  streams and rivers will also be possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch is advanced notice that conditions are
favorable that may lead to flash flooding. People in the Watch
area, especially in flood prone areas, should use this time to
make preparations just in case. Stay informed, and be ready for
quick action if flooding is observed or if a Flash Flood Warning
is issued.

&&

$$

Gosselin
743 
WGUS63 KLSX 091929
FFALSX

Flood Watch
National Weather Service Saint Louis MO
229 PM CDT Tue Jun 9 2020


MOZ018-019-026-027-034-035-042-092030-
/O.CAN.KLSX.FF.A.0005.000000T0000Z-200610T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Knox MO-Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-
Audrain MO-
Including the cities of Hannibal and Mexico
229 PM CDT Tue Jun 9 2020

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of central Missouri and
northeast Missouri has been cancelled. Moderate to heavy rainfall
rates associated with the remnants of Tropical Storm Cristobal
have moved north of the area.

$$

Gosselin

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flash flood watch went out at Jun 7, 12:39 PM CDT, 1 hour 47 minutes earlier.

Area forecast discussion, Jun 7, 12:39 PM CDT, 1 hour 47 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
1239 PM CDT Sun Jun 7 2020

.SHORT TERM...  (Through Late Tonight)
Issued at 411 AM CDT Sun Jun 7 2020

High pressure over the Great Lakes and Ohio Valley will continue to
provide east-southeast flow today, and the upper level ridge will
also help to keep the mid Mississippi Valley warm and dry.  Mass
fields on short term models are hinting that there will a bit more
cool/dry intrusion into our area today than there was on Saturday,
so I don't think it will be quite as hot today.  That being said,
looking at the consensus of guidance, and considering the strength
of the upper ridge as well as strong insolation with little or no
cloud cover, I leaned toward the bias corrected temperatures which
are a few degrees warmer than traditional MOS temperatures today.
This yielded highs ranging from the upper 80s in central Illinois to
the low 90s in central, east central, and southeast Missouri.

Tonight continues to look quiet for the mid Mississippi Valley
underneath the upper level ridge.  Easterly surface flow actually
looks like it will increase a bit as the pressure gradient increases
between the high which will be trying to nose south into the Mid
Atlantic States and TS Cristobal. The easterly flow should push the
cooler and drier air over the Ohio Valley east into the mid
Mississippi Valley.  This will produce slightly cooler lows for
tonight, particularly across the eastern Ozarks and rural east
central Missouri.  The more urban St. Louis Metro Area will likely
be a few degrees warmer due to the heat island effect.

Carney

.LONG TERM...  (Monday through Saturday)
Issued at 411 AM CDT Sun Jun 7 2020

The upper level ridge moves east allowing TS Cristobal to slide
north through the lower Mississippi Valley on Monday.  The forward
speed of the system has increased slightly, and the consensus of
guidance now brings the leading edge of the rain shield into
southeast Missouri before 00Z Tuesday.  However, GEFS QPF plumes and
WPC guidance still shows the lion's share of the rain falling
between 06Z and 18Z Tuesday.  Speaking of GEFS plumes, there is
still a wide range of storm total amounts among the members.  The
lowest QPF amount at KCOU is 0.58 inches and the highest is 3.91
inches, at KIRK the range is 0.07 to 4.35 inches, and at KSTL it's
0.24 to 2.73.  There also seems to be very little clustering in the
plumes, so we can continue to infer a large amount of uncertainty in
the QPF.  However, the consensus of guidance does have the heaviest
QPF on the western side of the storm track which would put the the
highest amounts over central Missouri.  Continued to stick with WPC
guidance for the official forecast which yields 3-4 inches of rain,
primarily between 06Z and 18Z Tuesday.

Rain should be tapering off to scattered showers on Tuesday night as
Cristobal moves into the upper Mississippi Valley.  The trough which
picks up Cristobal moves east Wednesday and pushes a cold front
through the Midwest bringing us some cooler and drier weather.  That
trough phases a larger trough over eastern North America and the
pattern becomes highly amplified.  Medium range guidance has the
Midwest in northwest flow by the end of the week with temperatures
at or below normal.

Carney

&&

.AVIATION...  (For the 18z TAFs through 18z Monday Afternoon)
Issued at 1224 PM CDT Sun Jun 7 2020

VFR conditions are expected through the period.

The only mention of clouds today are the few diurnal cu
developing along a moisture gradient over central Missouri.
Otherwise, high pressure will continue to result in mainly clear
skies through late tonight.

High clouds will begin to stream in south to north Monday morning
at the leading edge of Tropical Storm Cristobal. However, aviation
impacts should hold off until late Monday.

SPECIFICS FOR KSTL:

No impacts are expected through at least 21z Monday. High pressure
will continue to dominate with mostly clear skies.

High clouds will likely begin to stream in from the south off
Tropical Storm Cristobal around 15z Monday. Clouds will thick
through the afternoon becoming overcast through the afternoon.
Precipitation changes will creep in late Monday with a slight
chance for showers and a thunderstorm or two at the outer most
banding of the system. A large part of the impacts from the
pending system will hold off until after 00z Tuesday.

Maples

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch from Monday evening through Tuesday evening
     for Audrain MO-Boone MO-Callaway MO-Cole MO-Crawford MO-
     Gasconade MO-Iron MO-Knox MO-Lewis MO-Madison MO-Marion MO-
     Moniteau MO-Monroe MO-Montgomery MO-Osage MO-Ralls MO-
     Reynolds MO-Shelby MO.

IL...None.
&&

WFO LSX
Hazardous weather outlook, Jun 7, 4:26 AM CDT, 10 hours before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
426 AM CDT Sun Jun 7 2020

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-081200-
Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO-
Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO-
Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO-
Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO-
Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL-
Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO-
Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO-
Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO-
426 AM CDT Sun Jun 7 2020

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The chance for thunderstorms returns to the area Monday night and
Tuesday. Heavy rainfall of 1 to 4 inches with locally higher amounts
is possible. Heavy rain may result in flooding through the midweek
period.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

Carney

Nearby

Flash Flood Watches in Missouri, 2020Every flash flood watch in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.